Mathematische Annalen

, Volume 240, Issue 1, pp 63–67

Conjugate characterizations ofH1 dyadic martingales

  • J. -A. Chao
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. -A. Chao
    • 1
    • 2
  1. 1.Department of Mathematical SciencesNew Mexico State UniversityLas Cruces
  2. 2.Department of MathematicsUniversity of Texas at AustinAustinUSA

Personalised recommendations